default search action
"Polynomial-time algorithms for quadratic isomorphism of polynomials: The ..."
Jérémy Berthomieu, Jean-Charles Faugère, Ludovic Perret (2015)
- Jérémy Berthomieu, Jean-Charles Faugère, Ludovic Perret:
Polynomial-time algorithms for quadratic isomorphism of polynomials: The regular case. J. Complex. 31(4): 590-616 (2015)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.